How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jo Your Own Question
Dr. Jo
Dr. Jo, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 2437
Experience:  DVM from Iowa State University in 1994; actively engaged in private regular and emergency practice since that time.
Type Your Dog Veterinary Question Here...
Dr. Jo is online now
A new question is answered every 9 seconds

My dog is getting bad reaction to nexgard...lethargic, not

Customer Question

My dog is getting bad reaction to nexgard...lethargic, not eating, blisters and sores. What can i give her to counter these reactions?
Submitted: 5 months ago.
Category: Dog Veterinary
Expert:  Dr. Jo replied 5 months ago.
Hello,I'm Dr. Jo and I'm a licensed veterinarian with more than twenty years of experience. I'm here to help with your question about your dog and Nexgard.I'm so sorry you're having this problem, but glad you're looking for the information you need. You may join the conversation at any time by typing in what you want to say then clicking REPLY or SEND. Then we can chat back and forth until you're satisfied with the information I've provided. I'll do my best to earn your good rating, because that's the only way I receive any compensation for helping you.In order to help me help you better, I'll need a little more information. To start with, please tell me:What kind of dog is she and how old?How long have you been using Nexgard?Is she otherwise healthy and on no other medications?I'll be standing by and awaiting your reply. Thank you.
Expert:  Dr. Jo replied 5 months ago.
The reason I'm asking these questions is because what you're describing would be really, really rare. There are NO reports in the literature of this type of reaction to Nexgard, and I'm worried these symptoms may be due to something else. Nexgard has a great safety record and reactions to it are rare. When seen, they tend to be mild, and no treatment is necessary other than stopping the product and providing supportive care for any vomiting. That means there isn't anything you should give to counter these reactions. The best thing to do is to stop the product. If it's a reaction to the Nexgard, she will get better. Because of the high degree of worry that these symptoms are actually due to something else, I'd advise a thorough exam. I hope this information was helpful to you. Please also remember I am here for you and am happy to discuss your question until you are satisfied with the answer I've provided. You may return to this page at any time to review this information and/or post more. You may do so even after you've rated my response. I'll be notified of your response via email and will do my best to help you.If you are satisfied with the information I've provided, please take a moment to rate my response. I've done my best to provide you with the most accurate, thorough and up-to-date information that is available, and your positive feedback is important to me. Without it, I receive no compensation for helping you.If you are not satisfied, please let me know how else I may be of assistance.Thank you for using our website.
Expert:  Dr. Jo replied 5 months ago.
Hello,Just checking in to ask you how things are going with your dog.Thank you, ***** *****
Expert:  Dr. Jo replied 5 months ago.

I'm just following up on our conversation about your pet. How is everything going?


Related Dog Veterinary Questions